# SDR SWAA2022011146896

- Difficulty date: November 22, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED ANGLE AT CABLE QUADRANT BS 685+10 ON THE RT SIDE OF BL 0 BEAM WL 207 ; / [01] UPDATED STEP 1.; [02] UPDATED STEP 1 FOR FABRICATION.; [03] UPDATED PARTIAL STEP OK TO ALODINE AND PRIME; [04] UPDATED PARTIAL STEP 1.; [05] VERIFIED THE LOCATE AND DRILL PER SRM 51-40-05; CHEMICAL CONVERSION COATING AND PRIMER APPLICATION PER SRM 51-20-01 AND AMM 51-21-72-370-804. OK TO INSTALL THE ANGLE.; [06] INSTALLED NEW ANGLE AT CABLE QUADRANT BS 685+10 ON RT SIDE OF BEAM BL0 WL 207. COMPLETED STEP 1.; [07] VERIFIED INSTALLATION OF THE NEW ANGLE AT CABLE QUADRANT BS 685+10 ON RT SIDE OF BEAM BL0 WL 207 PER SRM 51-40-02 AND DWG#273A9110. STEP 1 COMPLETE; [08] REPLACEMENT OF ANGLE AT CABLE QUADRANT BS 685+10 ON RT SIDE OF BEAM BL0 WL 207 PER SRM 51-40-02 AND DWG#273A9110 IS COMPLETE.
